I had my periods on Dec 8th. It was 2 days late, usually it will be regular and it stopped in 2 days.I'm TTC for past 5 months. After 2 weeks of my periods(Dec 20) i had brown discharge from my vagina with cramps in the lower abdomen. Is this because of any serious problem or because of any infection. Please advice.
Welcome to ehealthforum.
The brown discharge and cramps after 2 weeks of periods could be due to possible implantation bleeding if you have been sexually active after your periods. It can also suggest possibility of infection if it is associated with foul smelling discharge, itching, burning or rashes.
Visit your gynecologist/obstetrician for further evaluation and tests to confirm the exact cause. If infection is detected, get your partner also treated simultaneously to prevent chances of re-infection, and avoid intercourse while being on treatment.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.